Risperdal. It calms agitation, not anxiety per se. One side-effect is tremor, restlessness and tense muscles which can resemble anxiety.
Gone from 4mg risperidone to 2mg experiencing anxiety and altered perceptions do I need my dose increasing or is this transient?
Check With MD. Always check first with the prescribing md when you have questions about your medications. This individual is uniquely qualified by virtue of their expertise and their specific knowledge of your situation to offer help. Dose reductions, like dose increases, may cause side effects. But of greater concern is the reemergence of clinical symptoms. Contact your doctor right away. You are in good hands.
Risperdal. Your prescribing doctor who knows your case, would be the best to answer that.
Risperdal? There must be a reason why u provider has decreased u Risperdal and I agree w dr. Ali talk with u provider about it.
If prescribed risperidone as needed for high anxiety in supposed borderline patient, do you think this will be effective at all?
Risperidone can. Certainly reduce anxiety, irritability & aggressive behaviors in kids & adults with Mood Disorders &/or Autistic Spectrum Disorder. It's used in fairly low doses, as well, to target those symptoms in folks with BorderlIne PD. It causes sleepiness the 1st 2 weeks, so take it at night. I start low & titrate up weekly & monitor liver & thyroid function, glucose & lipid levels; prolactin in males.
Need to monitor. Risperidone is an antipsychotic medication that may help lower anxiety indirectly by bolstering the ability to think logically vs. The irrational thinking of "either/or, " catastrophic thoughts that can occur with Borderline PD. However, a common side of Risperidone is motor restlessness that can seem like increased anxiety. With close medical supervision this med may help. Best wishes.
Three days on 1mg risperidone from 2mg I've got gustatory hallucinations, shifting perspectives and massive anxiety, so quick? ?
Risperdal. Possible. Discuss with your prescribing doc. The possibility of slower tapering of dose.
Ask a psychiatrist. Risperidone atypical antipsychotic. Risperidone is used to treat the symptoms of psychotic disorders and is prescribed off label for anxiety and depression. Ask a psychiatrist the risks and the benefits.
Pretty much depends. I'm not a huge fan of risperdal when it comes to controlling "body tremors"....anxiety is perhaps a different story but I also think there might be better ways to handle that sort of problem as well. Describe these body tremors. Limb jerks? Shivering/quivering, anxiousness in public??
I began to feel nerve pain and anxiety when I stopped taking risperidone for a few day. Is that a common side effect.
Risperidone. You experienced these effects after stopping the medication. Your experience is certainly not abnormal. It should get better within a few days.
I'm on sertraline and risperidone. What should I do when I feel like I'm having an anxiety attack at night/when it's starting to get dark?
Create a routine. Create a routine that you practice every day around that time -- something that occupies you and you also enjoy. It could be preparing a nice meal, or listening to music, or physically exercising, etc. You can also do breathing exercises. Here's a link to dr. Andrew weil explaining & demonstrating this: http://www. Drweil. Com/drw/u/vdr00112/the-4-7-8-breath-benefits-and-demonstration. Html.
I told my counsellor at school that I have anxiety and stress and then my doctor prescribed me with risperidone is this a medication mistake?
Get a 2nd opinion. This is for major mental illness. Most physicians believe that meds, including heavy-duty ones like this, are greatly overprescribed in place of common-sense Rx (simple meds, talk, guidance) because of fear of liability if something happens. If you have serious mental illness & need this Rx, you have a right to an explanation. See another provider.
It's not a mistake. But you missed a piece. Please see a clinical psychologist or other mental health professional for treatment for your anxiety. A school counselor does not have the time or background to deal w/an anxiety disorder though they do lots of good work. Peace and good health.
Sounds inappropriate. Risperidone is an antipsychotic used for scjizophrenia and occasionally for bipolar disorder. It is often overused by providers for anxiety and depression for which it is not indicated. I suggest seeing a psychopharmacologist. Risperidone is a heavy drug and should not be used for anxiety and stress. Cognitive behavioral therapy, exercise, sleeping and meditation will do you more good without the risk.
I haven't had a period since January. I had a trauma occur in January. I've been put on anxiety meds and risperidone. Do I need to be worried about it?
Hormones. Make an appointment with your family doctor or OB/GYN and have them check your estradiol, progesterone, LH and FSH on day 21 of your menstrual cycle. Also have them check your AM and PM cortisol levels, TSH, FT4 & FT3.